Apr 22, 2010

The Fog

I have been put on a medication (for my severe anxiety associated with PTSD) which puts me into a bit of a fog and is affecting my ability to write effectively on a daily basis.  I will be going to three posts a week until such a time as I can write quality articles for you, my dear readers. I hope that you are not disappointed but I need the fog to lift a bit so I can feel confident again in my writing skills. 

It saddens me to step away from writing, an passion I deeply enjoy but I know that becoming able to function outside of my house is vital for me at this point in my life and I will regain my wit and focus, it will just take time.

My posts will be on ( Tarot) Tuesday's, ("What Is...?) Wednesday's and (Serenity) Sunday's until I get accustomed to the side effects, I hope you will all hang in there with me, I deeply apologise.













10 comments:

The Insomniac said...

Hi. I am an avid reader of your blog. I completely understand what you are going through and I wish you the best of luck! I'll be here, continually reading and supporting you through all of this!

Avie said...

Please don't apologise! It's understandable that you need the time to work through this and find the clarity you need. I all to well understand those horrible side-effects. Wishing you well.

Wendilea said...

Blessings of health to you Lizzie... I will be here supporting and encouraging you!

Laila and Minchie said...

(((HUGS)))

Debra She Who Seeks said...

Life comes first, blogging comes second! Hope your fog lights adjust!

Sherry aka AutumnTurtle said...

Love and light for you Lizzie! I understand how you are feeling took a while to get use to mine as well. Take all the time you need we will be here for you when you need us!

Lilac Wolf (Angie or Angela) said...

Take care of yourself first. You love your writing, that is clear, but once you get yourself back on track it will fall into place. :)

Jacqueline said...

Hi, Liz, I don't comment all the time, but I am a regular reader of your blog and just adore you!...Please take care of yourself and we will always be here to appreciate your wonderful posts...Best of luck with your meds=I hope your symptoms and side effects can be controlled effectively.

wardhouse said...

Heal up girl. We'll be here waiting. =) *hugs*

Toni said...

I've never posted a comment, but am an avid reader of your blog. It saddens me to hear about what you're going through. I know you'll work through this difficult time. You're in my thoughts and prayers.